MAUDE Adverse Event Report: BIOTEQUE TAIWAN LTD. BIOTEQUE TAIWAN LTD.; CANNULA, MANIPULATOR/INJECTOR, UTERINE

BIOTEQUE TAIWAN LTD. BIOTEQUE TAIWAN LTD.; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number UMI4.5
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient s/p [status post] lap ovarian cystectomy and oophorectomy.Distal portion of zumi manipulator broke off inside vagina.Patient denies complications related to same.

Brand Name
BIOTEQUE TAIWAN LTD.
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
BIOTEQUE TAIWAN LTD.
1302 exchange drive, suite 150
richardson TX 75081
MDR Report Key23062841
Report Number23062841
Device Sequence Number9671046
Product Code LKF
UDI-Device Identifier04719894432878
UDI-Public(01)04719894432878
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/06/2025
Report Date (Section F) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUMI4.5
Device Lot NumberA240607
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA08/06/2025